# SDR P2EA00097

- Difficulty date: March 16, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND FUSELAGE SKIN WITH DENT OUT OF LIMITS AT BS 1010 STRINGER 11-12L, LENGTH 1.80 INCH, WIDTH 1.20 INCH, DEPTH .054 INCH.  REPAIR DENT WITH DOUBLER AT BS 1010, STRINGER 11-12L PER SRM 53-30-3 FIG 1 WORK ACCOMPLISHED ON NON-ROUTINE NR 0162.  (M)
